MAUDE Adverse Event Report: NEB KIT W ADAPTER STERILE WATER 1000ML; HUMIDIFIER NEBULIZER KIT

NEB KIT W ADAPTER STERILE WATER 1000ML; HUMIDIFIER NEBULIZER KIT
Model Number NEB KIT W ADAPTER STERILE WATER 1000ML
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire identification number: (b)(4).At this time, vyaire has not received the suspect device/component for evaluation.The device history record (dhr) of the device was reviewed in order to detect any issue related with the defect reported by the customer during its manufacturing.There were no issues found after review.No root cause could be determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that our ck0010 neb kit w adapter sterile water 1000ml was not misting.The respiratory therapist suggested that the long stem on the adaptor kits was not allowing the mist to form.At this time, there was no information on patient involvement in this reported event.

Brand Name
NEB KIT W ADAPTER STERILE WATER 1000ML
Common Device Name
HUMIDIFIER NEBULIZER KIT
MDR Report Key10382896
Report Number8030673-2020-00114
Device Sequence Number2572121
Product Code OGG
UDI-Device Identifier10885403199141
UDI-Public(01)10885403199141(10)0004123909
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEB KIT W ADAPTER STERILE WATER 1000ML
Device Catalogue NumberCK0010
Device Lot Number0004123909
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2020
Initial Report FDA Received Date08/07/2020
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1